# SDR VNAA202305220010

- Difficulty date: May 22, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N608NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15473
- Aircraft time: 7,720 hours, 6,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146013
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ON LOWER SKIN OF AFT FUSELAGE BTW FS 977.00 TO 1051.3 AND STG 21 RH TO STR 27.  NICKS ON LOWER SKIN OF AFT FUSELAGE BTW FS 977.00 TO 1051.3 AND STG 21 RH TO STR 27 WERE REPAIRED PER EA EA 23-C9-53-0562-IR ; EA 23-C9-53-0565-IR ;EA 23-C9-53-0566-IR AND EA 23-C9-53-0567-IR
